# SDR SWAA050761

- Difficulty date: March 12, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 48,380 hours, 48,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  RE-INSTALLED SLIDE PER MM.
